# SDR IPXA2024102275885

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 25,866 hours, 17,196 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: 233N32199
- Part serial: D00031
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TURN ON WITH THE EMERGENCY LIGHT SWITCH IN OFF POSITION WHEN ELECTRICAL POWER IS REMOVED FROM THE AIRCRAFT. FOUND TERMINAL LUG DISCONNECTED FROM THE EMERGENCY LIGHT SWITCH. RESECURED TERMINAL LUG RECEPTACLE/PIN TO THE EMERGENCY LIGHT SWITCH IN REFERENCE TO SWPM 20-30-00 AND WDM 33-51-11. PERFORMED OPS CHECK OF EMERGENCY LIGHTS IN REFERENCE TO AMM 33-51-00. OPS CHECK GOOD.
